# SDR DALA2023041102800

- Difficulty date: April 11, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 62,500 hours, 44,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AND RIGHT FORWARD OVER WING EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY B5-121 ABOVE ROW 19E PER B717 AMM 33-51. THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT IS NOW OK FOR SERVICE. (LP #9494080)
